Levaquin Dialysis Patient, Leviquin, Collumn, Dying Mother, Perfect Vision
This is the 3rd time I am taking levaquin in about 3 years. I had a MRSA type infection in my eye 2 years ago that I got in the hospital visiting my dying mother. She by the way died of a mysterious"infection" in her spine but frankly reading all of this I ... more »
This is the 3rd time I am taking levaquin in about 3 years. I had a MRSA type infection in my eye 2 years ago that I got in the hospital visiting my dying mother. She by the way died of a mysterious"infection" in her spine but frankly reading all of this I suppose it could have been caused by levaquin because they never found an infection but she complained of so much pain in her spinal collumn that they had to put her of morphine. No cause was ever determined but she was a dialysis patient and was given Levaquin on a regular basis for the infections that are common with having a stint in her arm. Her circulatory system collapsed and they could not do dialysis on her and she died after a week.
Getting back to my situation. I got the infection when rubbing the tears out of my eyes and woke up the morning of her funeral with a bad infection in the eye. Was going to eye doctor every week for 3 months thought I was going blind. Took 3 months of 750 mg dose. And multiple eye ointments. My eye sight took a hit and I now need to wear glasses for driving always. Used to have near perfect vision before this. This past year I took it again for Lyme's disease and after about a month after I developed and nerve or tendon pull in my neck that they could not explain how I got it. But I went to the emergency room and they gave me a neck support to wear.
Just was on Levaquin again for upper respiratory infection. Woke up in the middle of the night second day I was taking it. My head was pounding and it felt like it was going to explode (literally). At the same time my chest felt like it was collapsing. I thought I was really going to die and I was entirely coming undone in my mind. I called a friend at 2:30 AM and asked him (who is religious) if he knew any prayers for those who are about to die. I truly felt this was it - the end. No one told me about Levaquin's side effects until the other day when I was reading on the internet. I now have a pulsating sound in my ears that sounds like it is linked to my heartbeat. Never heard this sound before. Its been there for almost a week and it started a few days after I stopped taking the levaquin. I also have been noticing I have a shortness of breath and I am trying to move in a week. I keep getting very fatigued and have to lay down. Find myself falling asleep quite frequently.